# SDR SIMA991733

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 5055 - SMELLED FUMES IN COCKPIT IN-FLIGHT.  SMELL PERSISTED FOR TWO TO THREE MINUTES.  DECLARED AN EMERGENCY AND RETURNED TO DFW.  PERFORMED GROUND RUN FOR 30 MINUTES.  FOUND NO SMOKE OR FUMES DURING THIS TIME WITH AIR CONDITIONING PACKS AND BLEEDS IN USE.  AIRCRAFT RETURNED TO SERVICE.  (X)
